# SDR 95ZZZX6746

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9900K
- Make and model: Piper PA-28-181
- Aircraft serial: 287890198
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolts
- Condition: Loose
- Location: Engine Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, FOUND LOWER ENGINE MOUNT BOLTS LOOSE.
